Symplectic representations of inertia groups

A. Silverberg, Yuriy G. Zarkhin

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish (US)
Pages (from-to)400-410
Number of pages11
JournalJournal of Algebra
Volume238
Issue number1
DOIs
StatePublished - Apr 1 2001

Fingerprint

Inertia

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cite this

Silverberg, A. ; Zarkhin, Yuriy G. / Symplectic representations of inertia groups. In: Journal of Algebra. 2001 ; Vol. 238, No. 1. pp. 400-410.
@article{a643a1e74a6240ce9a2d01aa38e4ddc2,
title = "Symplectic representations of inertia groups",
author = "A. Silverberg and Zarkhin, {Yuriy G.}",
year = "2001",
month = "4",
day = "1",
doi = "10.1006/jabr.2000.8638",
language = "English (US)",
volume = "238",
pages = "400--410",
journal = "Journal of Algebra",
issn = "0021-8693",
publisher = "Academic Press Inc.",
number = "1",

}

Symplectic representations of inertia groups. / Silverberg, A.; Zarkhin, Yuriy G.

In: Journal of Algebra, Vol. 238, No. 1, 01.04.2001, p. 400-410.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Symplectic representations of inertia groups

AU - Silverberg, A.

AU - Zarkhin, Yuriy G.

PY - 2001/4/1

Y1 - 2001/4/1

UR - http://www.scopus.com/inward/record.url?scp=0035314984&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0035314984&partnerID=8YFLogxK

U2 - 10.1006/jabr.2000.8638

DO - 10.1006/jabr.2000.8638

M3 - Article

VL - 238

SP - 400

EP - 410

JO - Journal of Algebra

JF - Journal of Algebra

SN - 0021-8693

IS - 1

ER -